# SDR DALA2018031301626

- Difficulty date: March 12, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FUEL ACCSESS PLATE #620CT, 520CT, AND 520DT AT SETTLEMENT AND COUNTERSINK AREA RH/LH WING IN REFERENCE NRCS 00549, 00553, AND 00554. NRC 00603: CORROSION LEVEL 2, FUEL ACCESS PLATES #520CT AND 620CT WERE REPLACED DUE TO BLEND OUT REPAIR IS NOT PERMITTED PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION III; ALSO DUE TO EXCESSIVE CORROSION ON COUNTERSINK AREAS, FUEL ACCESS PLATE #520DT WAS REPLACED PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION II (A AND B). (LP #0461796)
